# SDR AALA20101015TUL03

- Difficulty date: October 15, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- Aircraft time: 59,811 hours, 25,060 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN VAULT DOOR OPENING.  LOWER LEFT DOOR STOP FITTING IS CRACKED ALONG LOWER RADIUS ON AFT SIDE.  NEW FITTING INSTALLED PER SRM 51-01-00.
